# SDR ABXA9500122

- Difficulty date: February 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47550
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 991015423
- Condition: Torn
- Location: Bs 756
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION AND COMPLIANCE OF E.A. FS-53-03689, FOUND CUSP WEB TORN AT FS 756, LEFT SIDE.  REPLACED CUSP WEB IAW DC-9 SRM 51-30-2 AND ABX REA D953-10965-MR.
